MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; DBD-STANDARD TOTAL HIP CDS

Medline Industries, LP MEDLINE; DBD-STANDARD TOTAL HIP CDS
Catalog Number DYNJ909463A
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/18/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the pouch on the drapes is ripping in almost every case.
 
Additional Manufacturer Narrative
The account reported finding pouch rips from drape.No sample or photo was received for the investigation; finished good production records were reviewed and no non-conformances were noted that could have contributed to the reported issue, and the finished good pack build was reviewed.The defect could not be confirmed as there were no samples or detailed pictures received for the complaint investigation.Without a sample it is difficult to determine the true root cause for the reported issue, and the supplier quality team will monitor this issue for trending purposes.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
DBD-STANDARD TOTAL HIP CDS
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
maya mcknight
three lakes drive
northfield, IL 60093--275
MDR Report Key50753847
Report Number1417592-2026-39129
Device Sequence Number9631487
Product Code OJH
UDI-Device Identifier10195327637002
UDI-Public10195327637002
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYNJ909463A
Device Lot Number24LBH313
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/18/2025
Initial Report FDA Received Date09/14/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown